# SDR TRBA2012044001

- Difficulty date: February 11, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR72
- Aircraft serial: 417AT
- Aircraft time: 32,868 hours, 31,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4950 THE CREW REPORTED THE EXIT LIGHT NEXT TO THE PASSENGER DOOR NEEDS TO BE RELAMPED.  THE ACFT WAS REMOVED FROM SERVICE.  RELAMPED EXIT SIGN AT PASSENGER DOOR REF AMM 33-51-00.  THE OPS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
